Asian Journal of Mathematics

Volume 13 (2009)

Number 2

Configuration of the Central Streams in the Moduli of Abelian Varieties

Pages: 215 – 250

DOI: http://dx.doi.org/10.4310/AJM.2009.v13.n2.a4

Author

Shushi Harashita

Abstract

We study the structure of the moduli space of principally polarized abelian varieties in characteristic p. In this paper we determine the configuration of the central streams in the moduli space. As a corollary of our proof we obtain a new proof of the dimension formula of the central streams.

Keywords

Newton polygon stratification; Ekedahl-Oort stratification; central streams

2010 Mathematics Subject Classification

Primary 14K10. Secondary 11G10, 14L05.

Full Text (PDF format)